Commentarii Mathematici Helvetici

, Volume 57, Issue 1, pp 603–626

Bases for quadratic differentials

  • Irwin Kra
  • Bernard Maskit
Article

DOI: 10.1007/BF02565877

Cite this article as:
Kra, I. & Maskit, B. Commentarii Mathematici Helvetici (1982) 57: 603. doi:10.1007/BF02565877
  • 25 Downloads

Copyright information

© Birkhäuser Verlag 1982

Authors and Affiliations

  • Irwin Kra
    • 1
  • Bernard Maskit
    • 1
  1. 1.Department of MathematicsState University of New York atStony Brook